# SDR FDEA201903280741

- Difficulty date: March 28, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 53,804 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: A53810948201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SKIN T-SECTION CORRODED B/W FR38.2-FR39, STR 52R-STR 54R COMPLIED WITH EA: 6-5310-T0346455 P1, TITLE: FUSELAGE - MAINFRAME - FR39 LOWER TEE BEAM CORROSION BETWEEN S-52R AND S-54R. REPAIRED THE FWD CARGO SKIN CORRODED T-SECTION B/W FR38.2-FR39, STR 52R-STR 54R. THE REPAIR WAS CATEGORY C. 6 MONTHS REPAIR LIFE LIMITATION. MAJOR REPAIR IAW GMM 6-2-100.
